# SDR CALA2024012200173

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FR16 DOOR STOP #1 LOWER INBD BOLT PRODUCED CRACK INDICATIONS IN THE FRAME AT THE 12:00 POSITION AND AT 6:00 POSITION, PER NR9 290271/42271  PERFORMED REPAIR IAW A319 R-DWG R53113118 REV F CAT A REPAIR NO FURTHER RE-INSPECT REQUIRED.
